I've been on the NuvaRing for a month and a half and the first one was put in by my Dr. Now, The darn thing falls out. It isn't after intersourse or a difficult b.m. either. When I use the rest room and clean myself, I can feel it. It just sits at the edge. I try to insert it again and put it in as far as humanly possible but in a day or two it slides back down. Anyone else have this same problem?
no. and from what i have heard it falling out is rare..as easy as it is to put inyou could still be doing it wrong..admit that to yourself and go to the dr and have them show you how to put it in. better than havin a baby/
I've been using NuvaRing for about 8 months, and I am discontinuing it for several reasons. I know what you're saying about it falling out... and that can happen more often in you have a tipped uterus (which I do, and you may have... it's not a serious condition or anything, just the way our bodies are).
My boyfriend absolutely HATES it as he says it feels very uncomfortable when we have sex. I also noticed that it would slip down when I went to the bathroom or even after working out, and I know that it was pressed all the way against my cervix when I inserted it. I just kept pushing it back, as far as it would go.
There isn't anything you can do; it's just not right for some people. My best friend also uses NuvaRing and LOVES it. I guess we're all just different! But as for me, I have an appointment tomorrow with my ObGyn to discuss other alternatives... probably the Mirena IUD (I don't want children for a long time, so this appears to be a great option).
I would suggest making a call to your doc... voice your concerns and go from there. Hope this helps!
I would agree with PSU Lioness.Maybe you have a tipped uterus I have only been on the ring for a few weeks, but i have had no trouble with it at all. I put it in myself. I can't feel it,my husband can't feel it, and no problems with it coming out. It does say that if you can feel it maybe you have put it in wrong. It is pretty easy so i don't now how that would happen.Good luck with getting this worked out.
i just started using the nuvaring and last week is the week where it really started working and everyday i feel so sick and like im about to throw up. and now all of a sudden it won't stay in. although i took it out and felt alot better in my sickness is anyone else having these problems? im thinking about just switching becuase this is ridiclious.